It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-01-2007, 04:40 PM   #1
Junior Member
(male)
 
Join Date: Oct 2006
Posts: 28
lobster327 HB User
Prednisone

I have just finished with a regimen of prednisone and I am starting to feel a little bit better. Not much but a little. My question is this, How long is the prednisone in your system after you stop taking it? Will it wear off and then bang I'm back to hurting bigtime? Or is it possible that I am actually feeling better because of PT and excersise. Please help Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Treating Early Lupus with Prednisone? Scared and looking for advice. thinkfast Lupus 11 07-20-2008 11:35 PM
prednisone topsy123 Lupus 10 06-26-2007 12:44 PM
On Prednisone because of immune system. mergatroy Immune Disorders 8 09-19-2006 02:50 PM
Adrenal insufficiency due to prednisone use? mngirl Addison's Disease 3 02-15-2005 11:30 AM
Prednisone withdrawal Cloie Asthma 7 08-11-2004 10:17 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!